Previous |  Up |  Next

Article

MSC: 53C15, 53C25
Keywords:
Quarter-symmetric metric connection; Lorentzian $\alpha $-Sasakian manifold; generalized recurrent manifold; generalized Ricci-recurrent manifold; weakly symmetric manifold; weakly Ricci-symmetric manifold; semi-generalized recurrent manifold; Einstein manifold
Summary:
The aim of this paper is to study generalized recurrent, generalized Ricci-recurrent, weakly symmetric and weakly Ricci-symmetric, semi-generalized recurrent, semi-generalized Ricci-recurrent Lorentzian $\alpha $-Sasakian manifold with respect to quarter-symmetric metric connection. Finally, we give an example of 3-dimensional Lorentzian $\alpha $-Sasakian manifold with respect to quarter-symmetric metric connection.
References:
[1] Chaki, M. C.: On pseudo symmetric manifolds. An. Stiint. Univ. Al. I. Cuza Iasi Sect. I a Mat. 33, 1 (1987), 53–58. MR 0925690 | Zbl 0634.53012
[2] Chaki, M. C.: On pseudo Ricci symmetric manifolds. Bulgar. J. Phys. 15, 6 (1988), 526–531. MR 1028590 | Zbl 0689.53011
[3] Chaki, M. C.: Some theorems on recurrent and Ricci-recurrent spaces. Rend. Sem. Math. Delta Univ. Padova 26 (1956), 168–176. MR 0084165 | Zbl 0075.17501
[4] Deszcz, R., Kowalczyk, D.: On some class of pseudosymmetric warped products. Colloq. Math. 97, 1 (2003), 7–22. DOI 10.4064/cm97-1-2 | MR 2010538 | Zbl 1053.53017
[5] Friedmann, A., Schouten, J. A.: Uber die Geometrie der halbsymmetrischen Uber-tragung. Math. Zeitschr. 21 (1924), 211–223. DOI 10.1007/BF01187468 | MR 1544701
[6] Golab, S.: On semi-symmetric and quarter-symmetric linear connections. Tensor, N.S. 29 (1975), 249–254. MR 0383275 | Zbl 0308.53010
[7] Hayden, H. A.: Subspaces of a space with torsion. Proc. London Math. Soc. 34 (1932), 27–50. MR 1576150
[8] Mishra, R. S., Pandey, S. N.: On quarter-symmetric metric F-connection. Tensor, N.S. 34 (1980), 1–7. MR 0570556
[9] Mikeš, J.: Geodesic Ricci mappings of two-symmetric Riemann spaces. Math. Notes 28 (1981), 622–624. DOI 10.1007/BF01157926 | Zbl 0454.53013
[10] Mikeš, J.: Geodesic mappings of affine-connected and Riemannian spaces. J. Math. Sci. 78, 3 (1996), 311–333. DOI 10.1007/BF02365193 | MR 1384327
[11] Mikeš, J., Vanžurová, A., Hinterleitner, I.: Geodesic mappings and some generalizations. Palacký University, Olomouc, 2009. MR 2682926 | Zbl 1222.53002
[12] Mikeš et al., J.: Differential geometry of special mappings. Palacky University, Olomouc, 2015.
[13] Mikeš, J.: Geodesic mappings of special Riemannian spaces. Topics in differential geometry, Vol. II, Colloq. Math. Soc. János Bolyai, Debrecen 46 (1984), North-Holland, Amsterdam. MR 0933875
[14] Mikeš, J., Rachůnek, L.: Torse-forming vector fields in T-semisymmetric Riemannian spaces. In: Steps in Differential Geometry. Proc. Colloq. Diff. Geometry, Univ. Debrecen, Inst. Math. and Inf., Debrecen, 2001, 219–229. MR 1859300 | Zbl 0994.53009
[15] Mikeš, J., Rachůnek, L.: T-semisymmetric spaces and concircular vector fields. Rend. Circ. Mat. Palermo, II. Suppl. 69 (2002), 187–193. MR 1972434 | Zbl 1023.53014
[16] Mukhopadhyay, S., Roy, A. K., Barua, B.: Some properties of a quartersymmetric metric connection on a Riemannian manifold. Soochow J. Math. 17 (1991), 205–211. MR 1143507
[17] Patterson, K. M.: Some theorem on Ricci-recurrent spaces. London Math. Soc. 27 (1952), 287–295. DOI 10.1112/jlms/s1-27.3.287 | MR 0048891
[18] Prakash, N.: A note on Ricci-recurrent and recurrent spaces. Bulletin of the Calcutta Mathematical Society 54 (1962), 1–7. MR 0148007
[19] Prasad, B.: On semi-generalized recurrent manifold. Mathematica Balkanica, New series 14 (2000), 77–82. MR 1818271 | Zbl 1229.53020
[20] Prakashs, D. G., Bagewadi, C. S., Basavarajappa, N. S.: On pseudosymmetric Lorentzian $\alpha $-Sasakian manifolds. IJPAM 48, 1 (2008), 57–65. MR 2456434
[21] Khan, Q.: On generalized recurrent Sasakian manifolds. Kyungpook Math. J. 44 (2004), 167–172. MR 2064777 | Zbl 1086.53064
[22] Rastogi, S. C.: On quarter-symmetric connection. C. R. Acad. Sci. Bulgar 31 (1978), 811–814. MR 0522544
[23] Rastogi, S. C.: On quarter-symmetric metric connection. Tensor 44 (1987), 133–141. MR 0944894
[24] Ruse, H. S.: A classification of $K^{*}$-spaces. London Math. Soc. 53 (1951), 212–229. DOI 10.1112/plms/s2-53.3.212 | MR 0043536 | Zbl 0045.43001
[25] Rachůnek, L., Mikeš, J.: On tensor fields semiconjugated with torse-forming vector fields. Acta Univ. Palacki. Olomuc., Fac. Rer. Nat., Math. 44 (2005), 151–160. MR 2218574 | Zbl 1092.53016
[26] Sular, S.: Some properties of a Kenmotsu manifold with a semi symmetric metric connection. Int. Electronic J. Geom. 3 (2010), 24–34. MR 2639328 | Zbl 1190.53042
[27] Tamassy, L., Binh, T. Q.: On weakly symmetric and weakly projective symmetric Riemannian manifolds. Coll. Math. Soc. J. Bolyai 56 (1992), 663–670. MR 1211691 | Zbl 0791.53021
[28] Tamassy, L., Binh, T. Q.: On weak symmetries of Einstein and Sasakian manifolds. Tensor, N.S. 53 (1993), 140–148. MR 1455411 | Zbl 0849.53038
[29] Tripathi, M. M.: On a semi-symmetric metric connection in a Kenmotsu manifold. J. Pure Math. 16 (1999), 67–71. MR 1768254 | Zbl 1053.53508
[30] Tripathi, M. M.: A new connection in a Riemannian manifold. Int. Electronic J. Geom. 1 (2008), 15–24. MR 2390386 | Zbl 1135.53007
[31] Tripathi, M. M., Nakkar, N.: On a semi-symmetric non-metric connection in a Kenmotsu manifold. Bull. Cal. Math. Soc. 16, 4 (2001), 323–330. MR 1909351
[32] Yano, K.: On semi-symmetric metric connections. Rev. Roumaine Math. Pures Appl. 15 (1970), 1579–1586. MR 0275321
[33] Yano, K., Imai, T.: Quarter-symmetric metric connections and their curvature tensors. Tensor, N.S. 38 (1982), 13–18. MR 0832619 | Zbl 0504.53014
[34] Yadav, S., Suthar, D. L.: Certain derivation on Lorentzian $\alpha $-Sasakian manifolds. Mathematics and Decision Science 12, 2 (2012), 1–6.
[35] Yamaguchi, S., Matsumoto, M.: On Ricci-recurrent spaces. Tensor, N.S. 19 (1968), 64–68. MR 0221430 | Zbl 0168.19503
[36] Yildiz, A., Murathan, C.: On Lorentzian $\alpha $-Sasakian manifolds. Kyungpook Math. J. 45 (2005), 95–103. MR 2142281 | Zbl 1085.53023
[37] Yildiz, A., Turan, M., Acet, B. F.: On three dimensional Lorentzian $\alpha $-Sasakian manifolds. Bull. Math. Anal. Appl. 1, 3 (2009), 90–98. MR 2578119 | Zbl 1312.53071
Partner of
EuDML logo